# SDR ASOA201100811

- Difficulty date: April 24, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 21,888 hours, 19,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL EMERGENCY LIGHT IN FRONT OF LEFT EMERGENCY EXIT INOP.  RELAMPED LEFT NR 3 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD.  RELAMPED LEFT NR 3 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD.
